Alert archive / Mississippi / High Wind Warnings in 2006

High Wind Warning 3, NWS Jackson, MS

April 29, 20067 counties in Mississippi

NWS Jackson, MS issued this high wind warning at Apr 29, 2006, 10:13 PM CDT for 7 counties in Mississippi. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 29, 2006, 10:13 PM CDT (03:13 UTC)
Expired
Apr 29, 2006, 11:06 PM CDT
In force
53 min
Issued by
NWS Jackson, MS

Counties Clay County, MS, Kemper County, MS, Lowndes County, MS, Neshoba County, MS, Noxubee County, MS, Oktibbeha County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 90 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 10:15 PM CDTNON-TSTM WND DMGPhiladelphia, MSTREES DOWN.
Apr 29, 10:33 PM CDTNON-TSTM WND DMGPhiladelphia, MSLARGE TREE FELL ON HOUSE.
Apr 29, 11:00 PM CDTNON-TSTM WND DMGDe Kalb, MSA FEW TREES BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2006-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2006-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 477 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
477 m²/s²
0-3 km storm-relative helicity
948 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KJAN 300317
NPWJAN

HIGH WIND WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1014 PM CDT SAT APR 29 2006

MSZ030-031-033-038-039-045-046-300500-
/O.NEW.KJAN.HW.W.0003.060430T0313Z-060430T0500Z/

...HIGH WINDS GUSTING TO BETWEEN 50 AND 60 MPH MOVING ACROSS 
PORTIONS OF EAST MISSISSIPPI THROUGH MIDNIGHT...

THE BACK EDGE OF A LARGE RAIN SHIELD THAT WAS MOVING THROUGH EAST 
MISSISSIPPI WAS ASSOCIATED WITH VERY STRONG WINDS THAT COULD GUST TO 
BETWEEN 50 AND 60 MPH THROUGH MIDNIGHT. THESE WINDS APPEAR TO BE 
ASSOCIATED WITH THE FRINGES OF A COMPLEX OF STORMS IN SOUTHEAST 
LOUISIANA AND THE ATMOSPHERIC WIND FLOW AROUND THIS COMPLEX. 

HIGH WINDS OF 60 MPH HAVE BEEN DETECTED BY DOPPLER RADAR ACROSS THE 
PHILADELPHIA TO STARKVILLE AREAS JUST OFF THE SURFACE UP TO 1000 
FEET. SOME OF THESE WINDS WERE MIXING TO THE GROUND AS THE RAINS END 
AND COULD CAUSE PROPERTY DAMAGE. TREES HAVE BEEN KNOCKED DOWN WITH 
THESE WINDS IN NESHOBA COUNTY ALREADY.

STRONG GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY IF YOU ARE
DRIVING A HIGH PROFILE VEHICLE. MOTORISTS SHOULD USE EXTREME CAUTION.
PEOPLE AT HOME SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE
CANS AND LAWN FURNITURE. STAY ALERT FOR THE POSSIBILITY OF FALLING
TREE LIMBS AND DOWNED POWER LINES.

$$
1 follow-up statement
000 
WWUS74 KJAN 300406
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
1106 PM CDT SAT APR 29 2006

...STRONG WINDS WILL CONTINUE OVERNIGHT ACROSS MUCH OF NORTH
MISSISSIPPI AS LOW PRESSURE MOVES ACROSS MISSOURI...

MSZ030-031-033-038-039-045-046-300515-
/O.CAN.KJAN.HW.W.0003.000000T0000Z-060430T0500Z/
CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-
INCLUDING THE CITIES OF...WEST POINT...COLUMBUS...STARKVILLE...
LOUISVILLE...MACON...BROOKSVILLE...PHILADELPHIA...PEARL RIVER...
DE KALB...SCOOBA
1106 PM CDT SAT APR 29 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE HIGH
WIND WARNING. WINDS MAY STILL GUST TO BETWEEN 20 AND 30 MPH THROUGH 1
AM BEFORE DIMINISHING HOWEVER THE STRONGEST WINDS HAVE PASSED THROUGH
THE REGION. 

$$

MSZ044-050-056-300515-
/O.CAN.KJAN.HW.W.0002.000000T0000Z-060430T0430Z/
LEAKE-SCOTT-SMITH-
INCLUDING THE CITIES OF...CARTHAGE...FOREST...MORTON...
TAYLORSVILLE...RALEIGH
1106 PM CDT SAT APR 29 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE HIGH
WIND WARNING. WINDS MAY STILL GUST TO BETWEEN 20 AND 30 MPH THROUGH 1
AM BEFORE DIMINISHING HOWEVER THE STRONGEST WINDS HAVE PASSED THROUGH
THE REGION. 

$$

MSZ018-019-025>029-032-034>037-301200-
/O.CON.KJAN.WI.Y.0005.000000T0000Z-060430T1200Z/
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-
CHOCTAW-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
INCLUDING THE CITIES OF...CLEVELAND...INDIANOLA...RULEVILLE...
GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON...
WINONA...EUPORA...MABEN...MATHISTON...ACKERMAN...WEIR...
GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON...
PICKENS...GOODMAN...KOSCIUSKO
1106 PM CDT SAT APR 29 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. 

STRONG WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS UP TO 40 MPH
WILL BE POSSIBLE ACROSS MUCH OF NORTH MISSISSIPPI INCLUDING THE
HIGHWAY 82 CORRIDOR THROUGH EARLY SUNDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN
LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY
DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS.

$$

40

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this high wind warning went out at Apr 29, 4:01 PM CDT, 6 hours 12 minutes earlier.

Area forecast discussion, Apr 29, 4:01 PM CDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT SAT APR 29 2006

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...MAIN FOCUS THIS PERIOD
REMAINS THE POTENTIAL FOR SEVERE STORMS TONIGHT.  LATEST SURFACE/RUC
ANALYSIS HAS THE LOW NEARING THE OZARKS WITH THE COLD FRONT NEAR THE
TEXAS/ARKANSAS/LOUISIANA STATE LINE. THIS SYSTEM HAS BEEN SLOW TO
MOVE EASTWARD BUT WILL EVENTUALLY SPREAD ACROSS OUR CWA LATER
TONIGHT AND SUNDAY MORNING. A FEW SHOWERS HAVE OCCURRED OVER THE
WHOLE CWA TODAY BUT THE BULK OF THE PCPN HAS FALLEN OVER THE DELTA
WHERE LOCAL RADARS ARE SHOWING ESTIMATES OF 1 1/2 TO 2 INCHES WEST
OF THE MISSISSIPPI RIVER. THE LEADING EDGE OF THE RAIN WAS NEAR
INTERSTATE 55 AND THUNDERSTORMS WERE BEGINNING TO MOVE INTO OUR
SOUTHERN LOUISIANA PARISHES. THE CAP OVER THE CWA HAS BEEN SLOW TO
ERODE THIS AFTER AND IT NOW APPEARS THAT THE HEAVIEST RAIN AND
GREATEST THREAT FOR ANY SEVERE THUNDERSTORMS WILL BE SOUTH OF
INTERSTATE 20 TONIGHT. SURFACE DEW POINTS WERE STILL IN THE 50S EAST
OF INTERSTATE 55 BUT STRONG LOW LEVEL FLOW WAS TRYING TO POOL
MOISTURE AHEAD OF THE COLD FRONT. THE AREA ALONG AND SOUTH OF
INTERSTATE 20 COULD STILL SEE A COUPLE OF INCHES OF RAIN TONIGHT BUT
LIGHTER AMOUNTS ARE EXPECTED NORTH. SOUTHEAST WINDS HAVE BEEN QUITE
GUSTY TODAY WITH MOST SITES REPORTING SUSTAINED WINDS OF 15 TO 20
MPH WITH OCCASIONAL GUSTS TO 30 MPH. THE WINDS WILL LIKELY CONTINUE
EAST OF INTERSTATE 55 INTO THIS EVENING BUT BECOME LIGHTER WHERE THE
RAIN IS FALLING. WL LET THE LAKE WIND ADVISORY EXPIRE. THERE WILL
LIKELY BE ONGOING PCPN IN OUR EASTERN ZONES COME SUNDAY MORNING BUT
END BY NOON. THE LARGE UPPER LOW WILL LINGER OVER THE UPPER
MISSISSIPPI RIVER VALLEY THROUGH SUNDAY NIGHT BUT THE CLOUD COVER
AND PCPN ASSOCIATED WITH THE LOW IS EXPECTED TO REMAIN NORTH OF OUR
CWA. SOUTHERLY FLOW RETURNS SUNDAY NIGHT...COMBINED WITH MOSTLY
CLEAR SKIES AND THE RECENT WIDESPREAD RAIN...PATCHY DENSE FOG MAY
DEVELOP. 22

LONG TERM...MONDAY THROUGH FRIDAY...THERE WERE A FEW DIFFERENCES IN
THE MODELS...BUT WILL LIKELY STAY ON THE DRY SIDE. WILL MAINTAIN DRY
CONDITIONS THROUGH MONDAY...WITH NORTHWEST FLOW SETTING UP OVER THE
REGION. A WEAK RIDGE DEVELOPS OVER THE 4 CORNERS REGION...TAPPING
INTO PACIFIC AIR...SO LOOKING FOR MILD CONDITIONS TO CONTINUE. A
COLD FRONT APPROACHES THE AREA LATE MONDAY...BUT WILL HOLD OFF RAIN
UNTIL AFTER MIDNIGHT. THE MAV GUIDANCE THROWS IN CHANCE POPS FOR
MONDAY NIGHT...BUT BARELY SHOWS SLIGHT CHANCE POPS OF TUESDAY. WILL
LIKELY ADD THE BETTER RAIN CHANCES FOR TUESDAY. THE UPPER WAVE
MOVING WITH THE BOUNDARY DOES NOT LOOK AS STRONG THIS RUN. ANOTHER
WEAK WAVE MOVES THROUGH ON THURSDAY. THE GFS SHOWS THE BOUNDARY
STALLED OVER THE REGION AND SLOWLY DRIFTING NORTH...WHILE A UPPER
RIDGE BUILDS FROM THE SOUTH THROUGH EARLY THURSDAY. THE WAVE SEEMS
TO DROP INTO THE AREA AND TRACK ALONG THE STALLED BOUNDARY. LOOKS
LIKE RAIN WILL BE CONFINED TO THE NORTH...SO OPTED TO LEAVE RAIN OUT
OF AREAS WHERE MODELS POPS WERE LESS THAN 20 PERCENT. BY FRIDAY THE
NEXT COLD FRONT DROPS INTO THE REGION AND HANGS AROUND THROUGH THE
WEEKEND...WITH A FEW SURFACE LOWS DEVELOPING AND TRACKING THROUGH
THE AREA. THE GFS WAS SHOWING MORE RAINFALL BULLSEYES.

MODEL TEMPS WERE OK...LEANED TOWARD CLIMATOLOGY SO TEMPS MAY BE
SLIGHTLY WARMER THAN MEX/MAV GUIDANCE. DID NOT SEE ANY REAL COOL AIR
FLOWING INTO THE REGION. AS FAR AS STORM DEVELOPMENT FOR THE
EXTENDED...NOT CONFIDENT IN GFS. THE MODEL CONTINUES TO SHOW
DEWPOINTS IN THE NEAR 70...BOOSTING INSTABILITY. LAPSE RATES LOOK
GOOD MONDAY NIGHT...WITH THE SOUNDINGS SHOWING INCREASED
INSTABILITY...BUT THERE WAS NOT MUCH MOISTURE AND WINDS WERE NOT
UNIDIRECTIONAL AND WEAK. MAINTAINED THUNDER WORDING...BUT WILL LEAVE
OUT SEVERE WORDING IN THE EXTENDED FOR NOW. 07
&&

.AVIATION...WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL SPREAD
ACROSS THE AREA TONIGHT. MOST OF THE THUNDERSTORMS WILL OCCUR ALONG
AND SOUTH OF INTERSTATE TWENTY. BREEZY SOUTHWEST WINDS WILL SHIFT TO
THE WEST BEHIND THE FRONT AS IT MOVES ACROSS THE AREA OVERNIGHT.
FLIGHT CATEGORIES WILL VARY TONIGHT. GRADUALLY IMPROVEMENT IS
EXPECTED FROM THE WEST DURING THE DAY SUNDAY AS THE SYSTEM SHIFTS
EAST OF THE AREA. 22

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       60  77  54  83 / 100  22   3   5
MERIDIAN      59  74  51  82 / 100  40   8   4
VICKSBURG     57  81  57  84 / 100  16   3   5
HATTIESBURG   63  78  57  84 / 100  41   5   4
NATCHEZ       58  80  56  85 / 100  12   3   3
GREENVILLE    57  77  57  84 / 100  17   3  10
GREENWOOD     59  72  56  82 / 100  19   5   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/07
Hazardous weather outlook, Apr 29, 8:34 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
834 PM CDT SAT APR 29 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
302140-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
834 PM CDT SAT APR 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SUNDAY...

...THUNDERSTORMS...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THE REST OF
TONIGHT MAINLY OVER SOUTHEAST MISSISSIPPI FROM COLLINS TO LAUREL
SOUTHWARD INCLUDING THE HATTIESBURG TO COLUMBIA AREAS. DAMAGING
WIND GUSTS TO 65 MPH AND ISOLATED TORNADOES WILL BE THE MAIN RISK
WITH THESE STORMS. ELSEWHERE...STRONG THUNDERSTORMS CAPABLE OF
PRODUCING WIND GUSTS TO 40 MPH COULD OCCUR OVERNIGHT AS A DRY
LINE OF SCATTERED STORMS CROSSES THE REGION.

THE AMOUNT OF UNSTABLE AIR BE LIMITED TO THE SOUTHEAST...WHICH
SHOULD HELP REDUCE THE RISK OF SEVERE STORM IN THE NORTH WHERE
WIDESPREAD RAINFALL HAS ALREADY STABILIZED THE AIR MASS SOMEWHAT.

STORMS SHOULD DIMINISH FROM WEST TO EAST EARLY SUNDAY MORNING.

...FLOODING...
WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS PRODUCING HEAVY
RAINFALL WILL SPREAD EAST ACROSS THE REGION THROUGH EARLY SUNDAY.
LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF
TIME WILL CAUSE SOME PONDING OF WATER ON ROADS AND FLOODING OF
POOR DRAINAGE AREAS.

...NON PRECIPITATION...
STRONG SOUTHERLY WINDS AHEAD OF THE LOW PRESSURE SYSTEM IN THE
OZARKS WILL PRODUCE SUSTAINED WINDS OF 15 TO 20 MPH...WITH GUSTS
OF 30 MPH...THROUGH AROUND MIDNIGHT MAINLY ACROSS THE DELTA
REGION FROM WINONA TO VICKSBURG TO RAYVILLE WESTWARD. THESE WINDS
WILL GRADUALLY DIMINISH SUNDAY MORNING AS THE LOW WEAKENS AND
MOVES OFF TO THE NORTH.  WINDS MAY CREATE ROUGH CONDITIONS ON
SOUTH TO NORTH ORIENTED AREA LAKES ACROSS THE DELTA REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 29, 9:10 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
910 PM CDT SAT APR 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     NON-TSTM WND GST 3 S FLOWOOD             32.28N 90.11W
04/29/2006  M54 MPH          RANKIN             MS   ASOS

            MEASURED BY THE ASOS AT JACKSON INTERNATIONAL AIRPORT.

&&

WILSON
Local storm report, Apr 29, 9:19 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
919 PM CDT SAT APR 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     NON-TSTM WND DMG RICHLAND                32.23N 90.17W
04/29/2006                   RANKIN             MS   EMERGENCY MNGR

            TREES DOWN.

&&

WILSON
Local storm report, Apr 29, 9:40 PM CDT, 33 minutes before
JANWRKLSR 0000
TTAA00 KJAN DDHHMM

PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT SAT APR 29 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND DMG     BRANDON/CROSSGATES      32.28N 90.00W
04/28/2006                   RANKIN             MS   EMERGENCY MNGR
 LARGE LIMBS DOWN LARGE TREE LIMB DOWN ON POWER LINES IN
            CROSSGATES SUBDIVISION.
Local storm report, Apr 29, 9:40 PM CDT, 33 minutes before
JANWRKLSR 0000
TTAA00 KJAN DDHHMM

PRELIMINARY LOCAL STORM REPORT.CORRECTION FOR TYPE...
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT SAT APR 29 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0933 PM     NON-TSTM WND     BRANDON/CROSSGATES      32.28N 90.00W
04/28/2006                   RANKIN             MS   EMERGENCY MNGR
            LARGE LIMBS DOWN LARGE TREE LIMB DOWN ON POWER LINES
            IN CROSSGATES SUBDIVISION.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:30 PM CDTHigh Wind WarningJANLeake, Scott, Smith96 min
Apr 29, 10:40 PM CDTWind AdvisoryJANAttala, Bolivar, Carroll, Choctaw, Grenada, Holmes and 6 more5 hr

Nearby

High Wind Warnings in Mississippi, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.